# SDR CALA2008121601149

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 34,471 hours, 5,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 303 LBL 28 TO 38 FLOOR SUPPORT FOUND CORRODED.  CABIN - STATION 303 LBL 28 TO LBL 38 FLOOR SUPPORT REPAIRED PER SRM 53-00-51 FIG 201,  REPAIR 1 (UPR SPLICE STRAP ONLY).
